# SDR AALA20141108005

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 63,899 hours, 8,285 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 21 EMER EXIT LIGHTS ON SEATS DO NOT TURN ON.  RECONNECTED POWER SUPPLY CONNECTOR AT ROW 21 FOR EMER EXIT LIGHTS.  SYS CHECKED NORMAL.
